# SDR FDEA201406051314

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 55,986 hours, 10,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1076501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND ON LT WING LOWER SURFACE FOR SLAT TRACK CUT OUT BETWEEN 5 & 6 SLAT.  NDT REQUESTED TO VERIFY CRACK.  VERIFIED CRACK AT SLAT CUT OUT WITH HFEC IAW NDTSPM PT 6.  CRACK APPROX 3/4 INCHES IN LENGTH.  REMOVED LT WING LOWER LE PANEL 625DB FOR ACCESS TO SHEET METAL REPAIR.  CUT OUT CRACKED AREA IAW SRM 57-40-02 FIG 201  REPAIR 7.  INSPECTED DAMAGE REMOVAL & PERFORMED HFEC INSPECTION IAW NDSPM 20-00-00 PART 6, NO DEFECTS NOTED.  COMPLETED INSTALLING DOUBLER & FILLER IAW SRM 57-40-02 REPAIR 7.  INSTALLED PANEL 625DB AFTER SHEET METAL REPAIR, OK FOR CONTINUED SERVICE IAW SMP.
